T Nation

Blood In Urine


#1

ok so I just cgot a call from my friend who is juiceing and he said that he shot 4cc of test into his glutes, then after a couple hours he went to the bathroom and he said he started pissing some blood, and he those not know what to do

I told him to stop shooting the gear and start drinking lots of water, to discontinue the roids for a long time and just get on a water diet no juice no soda just water so that he can help his kidneys heal more or less, is that good advice I gave him? what do you vets here have to say.


#2

How long has he been on for?

Blood in your urine can mean many things. He might have a kidney stone for all you know.

The best advice is to go to a damn doctor.


#3

More details needed for sure. Was he on orals or is he on any orals? I'd say the doctor is the way to go for sure. Might want to get some cranberry extract pills also and LOTS of water.


#4

he was doing a 12 weeks cycle with me
he was taking a bombs now and then, test and decca were the main, but this time he went all out and shot over 4c/c and a half in his ass of test... I talked to him today, he says that he really dont feel much pain around his kidney erea and he sees little blood....

I told him to keep drinking the water and nothing else, I will tell him to use some cranberry pills too.


#5

You need to deal with this without factoring in steriods.

If your bro walked up to you and said he was pissing blood any other day of the year, you would send him to the doctor.

There are litterally hundreds of other issues that may or may not cause this.
Tell him to suck it up and go see a doc.


#6

Tell your friend to go get checked at the closest emergency department.

This is something He shouldn't fool with, i.e. home remendies are out of the question, these are potentially your kidneys you are talking about here.


#7

Yeah the doctor visit is number 1. BTW, not that I'd shoot 4 cc anywhere (3 cc's in glutes and maybe quads is it for me) BUT that still wouldn't be the culprit IMO.